# SDR MWEA010317

- Difficulty date: March 13, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 50,085 hours, 37,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991555048
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FROM STATION 980-996 BETWEEN LONGERON 28-27 RIGHT HAD CORROSION AROUND NUT PLATES ON INTERCOSTAL.  REMOVED INTERCOSTAL, LOCATED, DRILLED AND INSTALLED NEW INTERCOSTAL AND CLIPS.
